Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 28 (Search time: 0.004 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2005Computation of sets of rational points of Genus-3 curves via the Dem'Janenko-Manin methodGirard, Martine; Kilesz, Leopoldo; Mathematics & StatisticsComputation of sets of rational points of Genus-3 curves via the Dem'Janenko-Manin method, London Mathematical Society Journal of Computation and Mathematics, vol.8,(N/A),2005,pp 267-300
2005Conjugacy in singular Artin MonoidsCorran, Ruth; Mathematics & StatisticsConjugacy in singular Artin Monoids, Journal of the Australian Mathematical Society, vol.79,(N/A),2005,pp 183-212
2005Conquering inseparability: Primary decomposition and multivariate factorization over algebraic function fields of positive characteristicSteel, Allan; Mathematics & StatisticsConquering inseparability: Primary decomposition and multivariate factorization over algebraic function fields of positive characteristic, Journal of Symbolic Computation, vol.40,(3),2005,pp 1053-1075
2008Some heuristics about elliptic curvesWatkins, Mark; Mathematics & StatisticsSome heuristics about elliptic curves, Experimental Mathematics, vol.17, 1, 2008,pp 105-125
2006Computing conjugacy class representatives in permutation groupsCannon, John; Holt, Derek F; Mathematics & StatisticsComputing conjugacy class representatives in permutation groups, Journal of Algebra, vol.300, 1, 2006,pp 213-222
2006Magic labellings of infinite graphs over infinite groupsNelson, Adrian; Combe, Diana; Mathematics & StatisticsMagic labellings of infinite graphs over infinite groups, Australasian Journal of Combinatorics, vol.35,(N/A),2006,pp 193-210
2007Finding integral linear dependencies of algebraic numbers and algebraic Lie algebrasFieker, Claus; De Graaf, Willem A; Mathematics & StatisticsFinding integral linear dependencies of algebraic numbers and algebraic Lie algebras, London Mathematical Society Journal of Computation and Mathematics, vol.10,(N/A),2007,pp 271-287
2006The Weierstrass subgroup of a curve has maximal rankGirard, Martine; Kohel, David; Ritzenthaler, Christophe; Mathematics & Statistics; Mathematics & StatisticsThe Weierstrass subgroup of a curve has maximal rank, Bulletin of the London Mathematical Society, vol.38, 6, 2006,pp 925-931
2007Strong Cesaro Summability of Double Fourier IntegralsBrown, Gavin; Feng, D; Moricz, Ferenc; Vice-Chancellor - ExecutiveStrong Cesaro Summability of Double Fourier Integrals, Acta Mathematica Hungarica, vol.115,(1-2),2007,pp 1-12
2005Overconvergent Hilbert modular formsLai, King; Kisin, Mark; Mathematics & StatisticsOverconvergent Hilbert modular forms, American Journal of Mathematics, vol.127, 4, 2005,pp 735-783